# SDR UIEA2022031900200

- Difficulty date: March 25, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 94,820 hours, 20,249 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Skin
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LH WING, WING UPPER SURFACE BETWEEN WBL 97.9566 TO WS 197.4, AND STRINGER 17 WITH CORROSION( CORROSION DAMAGE WAS REPAIRED IAW  BOEING SR #4-5409734048  )
